| Model Number |
4517 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
06/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range impedance measurements.This patient experienced muscle stimulation.An xray will be performed to confirmed lead integrity.Boston scientific technical services (ts) suggested reprogramming options.The lead remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range impedance measurements.This patient experienced muscle stimulation.An xray will be performed to confirmed lead integrity.Boston scientific technical services (ts) suggested reprogramming options.The lead was capped and successfully replaced.No additional adverse patient effects were reported.